Wisconsin FFA EDGE CONFERENCE 2024 "THE JOYS OF LEADERSHIP LIFE"

6th, 7th and 8th Grade Member Schedule

Thursday, April 11, 2024

4:00 - 6:00 pm	Registration

6:15 - 7:45 pm Session 1

15 minute break

8:00 - 9	9:15 pm	Session	2

9:15 – 11:30 pm Entertainment Corn Hole Tournament, Games, Dance and Pizza

Friday, April 12, 2024

7:00 – 8:15 am Breakfast and Check-out time	:00 – 8:15 am	Breakfast and Check-out time
---	---------------	------------------------------

8:30 – 10:00 am Session 3

15 minute break

- 10:15 11:15 am Session 4
- 11:30 am 12:15 pm Lunch
- 12:30 2:00 pm Session 5

15 minute break

2:15 – 3:00 pm Session 6



www.YourNextSpeaker.com